# SDR AALA20020307

- Difficulty date: March 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 89 BROKEN.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 8D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
